CSN Login
Members Online: 8

You are here

3 Years On

Buzzworth
Posts: 2
Joined: Nov 2017

It has been three years since I went through cyberknife for prostate cancer.  All is well and my PSA has dropped to acceptable levels almost immediately after the procedures.  Since then I have always encountered a burning sensation while urinating.  The doctors have never shown much concern and it is certainly not debilitating.  I took Flomax for a short time and was switched to Rapaflo soon after when the Flomax made me dizzy upon standing.  I am still taking Rapaflo and see no end in sight as it makes it easier to relieve myself.

I am usually up 2-3 times a night to go.

Has anyone else had the problem of the burning pain?  I am due to see my doctor soon as it has been almost a year and that is the cycle I am now on.  It would be nice to find some relief and possibly even be able to quit needing the Rapaflo.

MK1965
Posts: 64
Joined: Jun 2016

Buzzworth,

i am glad you had good outcome of your procedure with minimal distress. Hopefully, burning on urination is not big bother for you.

Good to see and hear from someone who did not go surgery route But still with great outcome.

I wish I was smarter and chose something else or nothing. Surgery left me totaly dysfunctional.

MK

Swingshiftworker
Posts: 1004
Joined: Mar 2010

Congratulations on your progress. 

I have the same symptoms of urinary frequency and urgency as I did before I was diagnosed w/PCa the now 7 years following treatment w/CK but I have never had a burning sensation associated with it. 

3 yrs past your treatment is not unusual to experiene a bounce in the PSA which may or may not be associated w/urethral irritation.  It would be flip to say "not to worry."  If it's noticeable it's a problem.  I just hope that it will pass and/or that your docs can prescribe something to address it.

Good luck!

Subscribe to Comments for "3 Years On"